# SDR DALA2016021201015

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 62,059 hours, 44,573 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A NOTICED AN ACRID ODOR AT 1300 FT ON ARRIVAL. TURNED OFF ALL CABIN LIGHTS, ODOR DISSAPATED YET NEVER WENT AWAY.  W/C 2120-2367, FOUND RECIRCULATION FAN WITH SMOKE ODOR AND EXCESSIVE VIBRATION.   R & R RECIRCULATION FAN IAW AMM 21-20, CONTACTED OK FOR SERVICE.
